The matrix-logarithmic covariance model

Chiu, Tom Y. M., Leonard, Tom, Tsui, Kam-Wah . Journal of the American Statistical Association 1996. 91 :198-210

Locate this article in:

Bibtex

@article{CIS-133254,
  Author = {Chiu, Tom Y. M. and Leonard, Tom and Tsui, Kam-Wah},
  Title = {The matrix-logarithmic covariance model},
  Journal = {Journal of the American Statistical Association},
  Volume = {91},
  Year = {1996},
  Pages = {198--210},
  Keywords = {Volterra integral equation, Maximum likelihood estimation, Covariance matrix, Theory and Methods, Golden-Thompson inequality, Matrix exponential transformation}
}

Similar articles